# SDR CPCP20070041

- Difficulty date: May 10, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N260AE
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 263
- Aircraft time: 28,148 hours, 32,325 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Support
- Condition: Corroded
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

THREAD SUPPORT NR 1 (BOTTOM) OF PASSENGER DOOR STAIRCASE IS CORRODED UNDER NUT PLATES.  THREAD SUPPORT NR 1 FROM BOTTOM REPLACED AS PER SRM 51-25-01.
